MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER® II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER® II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M0045031TH0
Medical Device Problem Code Radio Signal Problem (1511)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A visual inspection of the returned device revealed that there is a kink located approximately 103cm from the distal tip which is approximately 7cm from the end of the strain relief.The ring 1 seal is compromised; there is body fluid on the edges of the ring.Electrical testing also revealed that r1 is open and no shorts were found.X-rays did not reveal any abnormalities in the distal tip.The distal section was dissected.There is body fluid under the r1 ring.Inspection after dissection showed a broken wire near the weld to the ring 1 electrode.A segment of the wire was still welded to the ring 1 electrode.A dhr (device history record) review was performed and no deviation was found.The most probable root cause of the reported difficulty is a design constraint of the product.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 30-aug-2017.It was reported that no catheter signal occurred.A 7/110/2.5/7-4 quad blazer® ii htd was selected for use.During procedure, it was noticed that the signal was not visible.Furthermore, the recording equipment settings and cable were changed but the signal is still not visible.Finally, the catheter was changed with another of the same to complete the procedure.No patient complications reported.However, device analysis revealed that the ring 1 seal is compromised and there is body fluid on the edges of the ring.

Brand Name
BLAZER® II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6868398
Report Number2134265-2017-09295
Device Sequence Number762078
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public(01)08714729172048(17)20190708(10)0019430824.
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2019
Device Model NumberM0045031TH0
Device Catalogue Number5031TH
Device Lot Number0019430824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR